The marital satisfaction of differently aged couples

Lee, Wang-Sheng and McKinnish, Terra 2018, The marital satisfaction of differently aged couples, Journal of population economics, vol. 31, no. 2, pp. 337-362, doi: 10.1007/s00148-017-0658-8.

Attached Files
Name Description MIMEType Size Downloads

Title The marital satisfaction of differently aged couples
Author(s) Lee, Wang-ShengORCID iD for Lee, Wang-Sheng
McKinnish, Terra
Journal name Journal of population economics
Volume number 31
Issue number 2
Start page 337
End page 362
Total pages 26
Publisher Springer Verlag
Place of publication Berlin, Germany
Publication date 2018-04
ISSN 0933-1433
Keyword(s) Assortative matching
Marital age gap
Marital duration
Marital satisfaction
Language eng
DOI 10.1007/s00148-017-0658-8
Field of Research 1402 Applied Economics
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2017, Springer-Verlag GmbH Germany
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in TR Web of Science
Scopus Citation Count Cited 6 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 587 Abstract Views, 4 File Downloads  -  Detailed Statistics
Created: Wed, 20 Sep 2017, 11:25:09 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact